# SDR DALA2024122311926

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 RH ENG LAPF LOWER SKIN CRACKED. CORRECTIVE ACTION: DOUBLER REPAIR AS PER PW MANUAL 51A702 CMM 54-56-11. (0724691)
